# SDR HALA2018032100117

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 31,664 hours, 45,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMELLING SOMETHING BURNING THROUGHOUT CABIN AT FL200.   ODOR DISSIPATED BY 170. POSSIBLY ELECTRICAL.  OPS CHECKED PACKS OFF OF APU BLEED AIR. NO DEFECTS NOTED. OK FOR SERVICE.
